Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects
Jul 2, 2002

my daughter has been under treatment for 8 years beginning with azt, off and on coctail drugs, changing due to side effects, now her face is getting dark blotches will this last, is it a side effect also.....

Response from Dr. Boyle

Dark Blotches are difficult to comment on without actually seeing them since there are so many things that could cause a rash with that description. AZT (zidovudine, Retrovir) can cause changes in skin pigmentation, including darkening of the skin and nails; however, and you should have her doctor evaluate her to make sure that it is not something else.



Previous
Not a Question, but a request
Next
Should I start taking medicine now?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement